# SDR CA970902022

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E18S-9700
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: A302503
- Condition: Failed
- Location: Rh Engine
- Component: Bendix, NAR9B
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) NR2 ENGINE FAILED DUE TO FUEL STARVATION CAUSED BY CARBURETOR FLOAT STUCK IN THE CLOSED POSITION. NR2 ENGINE PROP FEATHERED, CUTOUT SWITCH FAILED TO CUTOUT FOLLOWING NR2 ENGINE FEATHERING OBTAINED. THIS RESULTED IN LH GENERATOR CIRCUIT BREAKER POPPING AND COULD NOT BE RESET DUE TO HIGH LOAD, RH FEATHERING PUMP RELAY CONTACTS FUSED DUE TO CONTINUOUS HIGH CURRENT LOADS, BATTERIES DRAINED AND COMPLETE ELECTRICAL FAILURE OCCURRED. RECTIFICATION: RH CARB REPLACED, RH CUTOUT SWITCH REPLACED, RH FEATHERING PUMP RELAY REPLACED, BATTERIES SERVICED AND CHARGED, LH AND RH ENGINES, GENERATORS AND PROPS (FEATHERINGS) FUNCTIONALLY CHECKED SERVICEABLE
